isthisit Posted July 1, 2010 Share Posted July 1, 2010 Right now as a type this my hands are trembling and my neck feels like it is pulled too tight. I'm on Saphris and Vyvanse right now. Saphris is causing something along the lines of cervical dystonia- before the Cogentin it felt like my right side of my neck, shoulder, and mouth were pulled really tight. I think today I'm going to talk to my pdoc about getting off the Saphris. It works very well, BUT the entire muscle tightness and tremors worry me. Cogentin is just a mask to the underlying issue. Thing is, I've been on almost all atypicals and almost all anticonvulsants. Seroquel was too sedating to the point where I was more than 90 minutes late for work on a few occasions. Risperdal made me lactate. (kept wondering why my shirt kept on getting wet) Abilify worked SOOO well until my eyesight became extremely blurred. Geodon had me not sleeping for almost 4 days straight and gave me severe akathesia. Seroquel XR was neutral, but I was still caught in a depressive state. Saphris...well explained that above. Zyprexa- good for knocking me out in a bad swing but the threat of weight gain scares me to death. (I'm not anorexic but I do have issues worry about keeping my weight under 130 Invega - haven't tried since Risperdal made me lactate. Lithium made my neck glands swell somewhat painfully. Depakote makes my ears ring something awful. Trileptal...gave me headaches and I OD'd on it back in February. Lamictal, it worked so well at first and then pooped out on me. I'm thinking about revisiting the Seroquel XR and add Lithium onto it. I think I also may go back to Adderall XR in case Vyvanse is adding onto the tremors. I'm trying to convince myself being on meds that half-way work is better than not being medicated. I'm just afraid of having these tremors and the neck issue. Well more than afraid- terrified. I don't want them to be permanent or get worse. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.